View : 21 Download: 3

A quadratically constrained quadratic optimization model for completely positive cone programming

Title
A quadratically constrained quadratic optimization model for completely positive cone programming
Authors
Arima N.Kim S.Kojima M.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
2013
Journal Title
SIAM Journal on Optimization
ISSN
1052-6234JCR Link
Citation
vol. 23, no. 4, pp. 2320 - 2340
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A hierarchy of copositivity; Copositive programming; Quadratic optimization problem with quadratic constraints
DOI
10.1137/120890636
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
quadractic.pdf(253.2 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE